RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 4, Pages 549–562 (Mi mz870)  

This article is cited in 4 scientific papers (total in 4 papers)

The bracket semigroup of knots

V. O. Manturov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm870

Full text: PDF file (1346 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:4, 468–478

Bibliographic databases:

UDC: 515
Received: 31.08.1999
Revised: 22.10.1999

Citation: V. O. Manturov, “The bracket semigroup of knots”, Mat. Zametki, 67:4 (2000), 549–562; Math. Notes, 67:4 (2000), 468–478

Citation in format AMSBIB
\Bibitem{Man00}
\by V.~O.~Manturov
\paper The bracket semigroup of knots
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 4
\pages 549--562
\mathnet{http://mi.mathnet.ru/mz870}
\crossref{https://doi.org/10.4213/mzm870}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1769902}
\zmath{https://zbmath.org/?q=an:0958.57010}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 4
\pages 468--478
\crossref{https://doi.org/10.1007/BF02676403}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087512400026}


Linking options:
  • http://mi.mathnet.ru/eng/mz870
  • https://doi.org/10.4213/mzm870
  • http://mi.mathnet.ru/eng/mz/v67/i4/p549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Manturov, VO, “Knots and the bracket calculus”, Acta Applicandae Mathematicae, 74:3 (2002), 293  crossref  mathscinet  zmath  isi  scopus
    2. Manturov, VO, “Atoms and minimal diagrams of virtual links”, Doklady Mathematics, 68:1 (2003), 37  mathscinet  zmath  isi
    3. D. P. Il'yutko, “Framed $4$-graphs: Euler tours, Gauss circuits and rotating circuits”, Sb. Math., 202:9 (2011), 1303–1326  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. D. P. Ilyutko, V. O. Manturov, I. M. Nikonov, “Parity in knot theory and graph-links”, Journal of Mathematical Sciences, 193:6 (2013), 809–965  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:294
    Full text:139
    References:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020